# SDR ASAA0040020

- Difficulty date: February 22, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 7120 · Engine Mount Section
- Part: Sleeve
- Part number: 311A1530
- Condition: Worn
- Location: Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE NR 2 ENGINE INBOARD AND OUTBOARD SLEEVE TO STRUT FAIRING WERE FOUND TO HAVE WEAR MARKS.  REPAIRED PER EA 5450-01044 AND BOEING TELEX ASA-SEA-00-00070H.  (M)
